# SDR USAA020092

- Difficulty date: January 21, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 32,053 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM SURFACE CORROSION 1 INCH BY 1 INCH AREA, FS 927 AT ATTACH POINTS FOR FLOORBOARDS.  CORROSION LEVEL 1, TASK NR C53-107-02.  REMOVED LEVEL 1 CORROSION PER SRM 53-0-51.  (M)
